# SDR USAABB97104

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SEA - FL 114 - CLIMBING OUT OF SEA, CREW RECEIVED THE EICAS MESSAGE 'R GEN OFF' AND THE RIGHT GENERATOR LIGHT ILLUMINATED.  CREW COULD NOT RESET THE IDG.  CREW TRIED TO START THE APU WITHOUT SUCCESS.  FLIGHT RETURNED TO SEA WITH NO FURTHER INCIDENT.  (M)
